Top answers from doctors based on your search:
Disclaimer

can conzace make you gain weight

A 42-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not reported: Conzace multivitamins can be associated with decreased appetite. I found no reports of weight gain from conzace.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Doubtful: Taking multiple vitamins is not likely to cause weight gain. Vitamins are taken in case there are nutritional deficiencies.
A 33-year-old male asked:
Dr. Allen Seely
30 years experience General Practice
Probably NOT: Multivitamins aid in metabolism but will not cause weight gain per se. Weight gain is governed by extra calories taken in minus calories needed for t ... Read More
5
5 thanks
A 37-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Excess food: The short answer is, when caloric intake exceeds caloric expenditure. In other words, eating more food than is needed. Rarely, very rarely, it may be ... Read More
16
16 thanks
A 33-year-old female asked:
Dr. K. Olson
Dr. K. Olson answered
38 years experience Psychiatry
SSRI and weight gain: The category of antidepressants SSRI and as well SNRI typically can but do not always cause weight gain - in addition, diminished sex drive, inability ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Adam Tripp
14 years experience Psychiatry
No, +appetite: Antidepressants don't make you gain weight directly, but serotonin is the neurotransmitter responsible for regulating satiety or "feeling full." more ... Read More
2
2 thanks
A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Did not see weight: Gain listed as a potential side effect for tecta (pantoprazole magnesium).
A 57-year-old female asked:
Dr. Donald Gieck
13 years experience Clinical Psychology
Yes, for some...: A potential side effect of sertraline, as well as other selective serotonin reputable inhibitors (SSRIs), is weight gain. If this is a concern with a ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes, but it isn't: The best way to go about gaining weight. Eat healthy foods that are high in calories. Eat six meals per day. Work on strength training to build your l ... Read More
1
1 comment
2
2 thanks
A 45-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Not usually: Adderall (dextroamphetamine and racemic amphetamine) is a stimulant -- and more often leads to weight loss even though this isn't the reason it's bein ... Read More
A 46-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Do not do it: Stopping Insulin is never a good idea unless it is under a doctor's supervision. The one possible result will be uncontrolled diabetes which can pose ... Read More
A 47-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
No Antacids do not: Antacids do not make you gain or loose weight, but if you are taking antacids frequently you may have an underlying medical condition like an ulcer or ... Read More
A 34-year-old male asked:
Dr. Sergio Schabelman
47 years experience Cardiology
Very unlikely: Usually you may see problems with weight with diabetic medications but not likely with meds for hypertension.
1
1 thank
A 38-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
If your are: Incredibly skinny - i suspect that gaining weight could give a more wholesome appearance. Beauty & ugly are in the eye of the beholder. Don't know you ... Read More
3
3 thanks
A 45-year-old member asked:
Dr. Nora Daniel
36 years experience Pediatrics
Gain: It has calories.
A 37-year-old female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Can do both: The side effects for Celexa (citalopram) are reported as being associated with rapid weight gain, anorexia (weight loss), loss of appetite (weight los ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Increase Calories.: Eat healthy high calorie foods. Eat 6 meals/day. Work on strength training to build your large muscle groups. Workout w heavier weights w fewer repe ... Read More
1
1 comment
A 49-year-old member asked:
Dr. Alessandra Bertolucci
32 years experience Ophthalmology
Not one answer: Might not be a decisive point. Infact some people likes to eat an early lunch and no breakfast. For some person eating several small meal/snack works ... Read More
2
2 thanks
A 43-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Both depending on...: Thyroid hormone increases our metabolism. If someone is hyperthyroid (overactive thyroid) they will tend to lose weight. If one is hypothyroid (undera ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Robert Stuart
44 years experience Family Medicine
Not a good idea: Amphetamines do decrease your appetite temporarily. However it comes at a significant cost. They are addicting and are not considered safe or effect ... Read More
3
3 thanks
A 34-year-old male asked:
Dr. Erskine James
22 years experience Cardiology
Yes: Older beta blockers like atenolol can cause weight gain. In the studies, there was about 2-4 lb weight gain on atenolol. Some of the newer ones, l ... Read More
A 47-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
That can occur: With some antidepressants. You may wish to clarify which antidepressant you are referring to and re-ask.
A 53-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Both: weight gain ad weight loss have been reported with celexa (citalopram).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month